# SDR F3LA2018070300361

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 7286
- Aircraft time: 7,061 hours, 2,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13980
- Condition: Failed
- Location: L1 Door
- Part time: 7,061 hours, 2,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD L1 DOOR SLIDE FAILED EPSU TEST. INSTALLED NEW L1 DOOR SLIDE IAW AMM 25-62-44-400-007-A. OPS CHECK OK.
